# SDR ASAA2018050724762

- Difficulty date: May 7, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 60,292 hours, 23,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A832211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDE INTERCOSTAL STATION 787-794 RBL 24 CORRODED. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL ON AFT PIT STA 787-794 IAW DWG 146A8320 REV A AND SRM 51-40-02, AND SRM 53-60-15 ORIG MAT .063, REMOVED .056, REMAINING .007 OUT OF LIMITS PER SRM 53-60-15 PO 915828.1.
